# SDR 95ZZZM740

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 4134 - FLAP POSITION WARNING SOUNDED WHEN CREW WAS PREPARING FOR LANDING, ATTEMPTS TO POSITION FLAPS FOR LANDING WERE UNSUCCESSFUL.  CREW PREPARED FOR NO FLAPS LANDING AND DECLARED AN EMERGENCY CRASH TRUCKS DISPATCHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  DAY MAINTENANCE RIGGED FLAP POSITION MICRO-SWITCH IAW MM 27-50-00.  GROUND CHECK GOOD, AIRCRAFT RELEASED FOR SERVICE.
